# SDR CHQA20120912358

- Difficulty date: September 12, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 27,229 hours, 23,389 cycles
- Engine: Allsn AE3007A
- Engine time: 17,058 hours, 16,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000419401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AT CARBON CROSSMEMBER LEFT OMEGA AT FRAME 27.  THE OMEGA BEAM WAS REPAIRED IN ACCORDANCE WITH SRM 53-00-10.
